Title: Pricing two dimensional derivatives under stochastic correlation

Authors: Alexander Alvarez; Marcos Escobar; Pablo Olivares

Addresses: Department of Mathematics, Ryerson University, 350 Victoria Street, Toronto, ON, Canada. ' Department of Mathematics, Ryerson University, 350 Victoria Street, Toronto, ON, Canada. ' Department of Mathematics, Ryerson University, 350 Victoria Street, Toronto, ON, Canada

Abstract: In this paper, we develop a framework for pricing two dimensional derivatives under stochastic correlation. Closed form approximations for the price of these derivatives are provided based on Taylor's expansions of known price function under constant correlation. Two families of stochastic dynamics for the correlation are considered. The framework is applied in the pricing of spread options and compo options.

Keywords: stochastic correlation; spread options; compo options; closed-form approximation; 2D derivatives; derivatives pricing.

DOI: 10.1504/IJFMD.2011.045598

International Journal of Financial Markets and Derivatives, 2011 Vol.2 No.4, pp.265 - 287

Available online: 23 Feb 2012 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article